Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 2, NWS Bismarck, ND

May 24, 2010LaMoure County, Logan County, McIntosh County, North Dakota

NWS Bismarck, ND issued this tornado warning at May 24, 2010, 2:04 PM CDT for LaMoure County, Logan County, McIntosh County, North Dakota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 2:04 PM CDT (19:04 UTC)
Expired
May 24, 2010, 2:30 PM CDT
In force
26 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties LaMoure County, ND, Logan County, ND, McIntosh County, ND

The radar

The Aberdeen radar (KABR), 113 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:03 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
651 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WFUS53 KBIS 241904
TORBIS
NDC045-047-051-241930-
/O.NEW.KBIS.TO.W.0002.100524T1904Z-100524T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
204 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 230 PM CDT

* AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 10 MILES NORTHEAST OF ASHLEY...OR 59 MILES
  SOUTHWEST OF JAMESTOWN...AND MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4650 9929 4646 9896 4604 9911 4607 9936
TIME...MOT...LOC 1904Z 190DEG 28KT 4614 9921

$$
PJA
2 follow-up statements
976 
WWUS53 KBIS 241909
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
209 PM CDT MON MAY 24 2010

NDC045-047-051-241930-
/O.CON.KBIS.TO.W.0002.000000T0000Z-100524T1930Z/
LOGAN ND-LAMOURE ND-MCINTOSH ND-
209 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCINTOSH...
SOUTHWESTERN LAMOURE AND SOUTHEASTERN LOGAN COUNTIES UNTIL 230 PM
CDT...

AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 11 MILES SOUTHEAST OF LEHR...OR 57 MILES SOUTHWEST
OF JAMESTOWN...MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FREDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4612 9935 4650 9929 4646 9896 4609 9909
TIME...MOT...LOC 1909Z 198DEG 27KT 4617 9919

$$
PJA/HW
063 
WWUS53 KBIS 241918
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
218 PM CDT MON MAY 24 2010

NDC045-047-051-241930-
/O.CON.KBIS.TO.W.0002.000000T0000Z-100524T1930Z/
LOGAN ND-LAMOURE ND-MCINTOSH ND-
218 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCINTOSH...
SOUTHWESTERN LAMOURE AND SOUTHEASTERN LOGAN COUNTIES UNTIL 230 PM
CDT...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHWEST OF FREDONIA...OR 51 MILES
SOUTHWEST OF JAMESTOWN...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  FREDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4615 9907 4619 9934 4650 9929 4646 9896
TIME...MOT...LOC 1919Z 199DEG 33KT 4626 9915

$$
PJA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at May 24, 4:24 AM CDT, 9 hours 40 minutes earlier.

Area forecast discussion, May 24, 4:24 AM CDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
424 AM CDT MON MAY 24 2010

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
A STRONG LOW PRESSURE SYSTEM LIFTING NORTH THROUGH THE REGION WILL
BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA
TODAY AND TONIGHT...ALONG WITH GUSTY WINDS TODAY THROUGH TUESDAY.

SURFACE WARM FRONT LIFTING NORTH THROUGH SOUTH DAKOTA COMBINED WITH
A NOCTURNAL LOW LEVEL JET AND MOISTENING/DESTABILIZING MID LEVEL
AIRMASS HAS GENERATED A LARGE AREA OF THUNDERSTORMS LIFTING NORTH
ACROSS THE DAKOTAS. BEST INSTABILITY PARAMETERS ARRIVE 9-12Z ACROSS
THE SOUTHERN THIRD AND COULD CONTRIBUTE TO A FEW STRONG TO SEVERE
STORMS YET THIS MORNING.

THE FOCUS FOR TODAY AND TONIGHT WILL THEN BE THE REDEVELOPMENT OF
SHOWERS AND THUNDERSTORMS LATER ON AS A STRONG MID LEVEL LOW LIFTS
NORTH INTO THE LOCAL AREA. AT THIS TIME LATEST MODEL DATA SUGGESTS
MY SOUTHEASTERN COUNTIES HAVE THE BEST POTENTIAL TO SEE SEVERE
THUNDERSTORMS. ELSEWHERE WE LOOK TO REMAIN CAPPED OR STABLE...BUT
CANNOT RULE OUT A FEW STRONGER ELEVATED STORMS ACROSS MY CENTRAL AND
NORTHEAST. WILL CONTINUE THE FLASH FLOOD WATCH EAST DUE TO THE
RECENT RAINFALL ACROSS THE JAMES RIVER VALLEY AND POINTS NORTH...AND
ALSO SINCE THIS AREA WILL LIKELY SEE SOME HEAVY DOWNPOURS THROUGH
THIS EVENING. PRIMARY SEVERE WEATHER THREATS WITH ANY STORMS WILL BE
LARGE HAIL AND STRONG WINDS...AS WELL AS POSSIBLE TORNADOES ALONG
AND BEHIND THE WARM FRONT SOUTH CENTRAL AND SOUTHEAST WHERE A STRONG
VEERING PROFILE EXISTS. AGAIN...BEST INSTABILITY PARAMETERS LOOK TO
BE CONFINED TO MY SOUTHEAST WHERE THE BEST CAPE WILL BE AND WHERE A
STRONG LOW LEVEL JET DEVELOPS 21-03Z.

LINGERING SHOWERS WEST ON TUESDAY SHOULD DIMINISH BY TUESDAY NIGHT
AS THE MID LEVEL LOW CONTINUES TO PUSH NORTH INTO CANADA.

AHEAD OF THE SURFACE LOW TODAY...STRONG NORTHEAST WINDS DEVELOP WEST
AND NORTH WITH THE POTENTIAL FOR WIND GUSTS IN EXCESS OF 40 MPH THIS
AFTERNOON AND TONIGHT. MY WEST CENTRAL...NORTHWEST...AND NORTH
CENTRAL HAVE THE BEST PROBABILITY OF REALIZING THESE STRONGER WINDS
SO HAVE ISSUED A WIND ADVISORY HERE. ON TUESDAY STRONG SOUTHWESTERLY
WINDS DEVELOP ACROSS THE ENTIRE REGION AS SURFACE LOW PRESSURE LIFTS
NORTH INTO CANADA. UNIDIRECTIONAL WINDS THROUGH THE ATMOSPHERE WITH
STRONG MIXING MAY BE ABLE TO GENERATE CLOSE TO 50KTS AT THE SURFACE.
THUS HAVE ISSUED A HIGH WIND WATCH FOR ALL BUT MY SOUTHEASTERN
COUNTIES TUESDAY MORNING INTO EARLY TUESDAY EVENING.

UPPER LEVEL RIDGING FOR WEDNESDAY WITH THE RIDGE AXIS MOVING ACROSS
THE CENTRAL DAKOTAS WED NIGHT. THE POSITION OF THE RIDGE MAY ALLOW
SOME WEAK ENERGY ON THE BACK SIDE OF THE RIDGE TO TRIGGER SOME
THUNDERSTORMS WEST WED NIGHT.

.LONG TERM...THURSDAY THROUGH SUNDAY
H5 RIDGING AMPLIFIES THROUGH THE PLAINS WHILE A LARGE TROUGH OVER
THE WEST DEEPENS. THE TROUGH ONLY ADVANCES SLOWLY EAST AS THE LARGE
LOW SLIDING DOWN THE EAST COAST ACTS TO BLOCK THE FLOW. THE TROUGH
DOES BEGIN AFFECTING THE FORECAST AREA BY THE MEMORIAL DAY WEEKEND
WITH INCREASING THUNDERSTORM CHANCES.

THIS SHOULD KEEP MOST OF THE ARE DRY THURSDAY AND FRIDAY...FOLLOWED
BY THE STORM CHANCES. THE EXCEPTION WOULD BE RIDGE RUNNER WAVES THAT
COULD SPARK ISOLATED STORMS EVEN BEFORE THE WEEKEND.

TEMPERATURES SHOULD TREND WARMER WITH BOTH DAYTIME HIGHS AND
NIGHTTIME LOWS 5 TO 10 DEGREES ABOVE NORMAL UNDER THE RIDGING.

&&

.AVIATION...CONVECTION FIRED OVERNIGHT AHEAD OF A WARM FRONT THROUGH
SOUTH DAKOTA...AND MOVED NORTH. UNSTABLE AIR...AN INCREASING LOW
LEVEL JET...AND WAVES OF DISTURBANCES IN THE MID LEVELS OF THE
ATMOSPHERE...WILL KEEP THUNDERSTORM CHANCES THROUGH THE DAY AND INTO
THE NIGHT ALL TAFS. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND
HIGH WIND. VERY HEAVY RAIN IS ALSO EXPECTED WITH THE STRONGER
STORMS. ROTATING SUPERCELL STORMS ARE POSSIBLE...AND THERE IS A RISK
OF TORNADOES WITH THEM. CIGS AND VSBYS WILL BE REDUCED TO MVFR AND
POSSIBLY IFR IN AND NEAR THE STRONGER STORMS.

IF FLIGHTS ARE PLANNED FOR TODAY OR TONIGHT...KEEP A HIGH LEVEL OF
SITUATIONAL AWARENESS ON THE STORM POTENTIAL.

&&

.HYDROLOGY...EXPECTED RAINFALL AMOUNTS MAY APPROACH THREE HOUR
FLASH FLOOD GUIDANCE ACROSS THE JAMES RIVER VALLEY TODAY.
ALTHOUGH THE HEAVIEST RAINFALL FROM THIS SYSTEM MAY BE ACROSS THE
WEST..IT IS NOT EXPECTED TO REACH THE FLASH FLOOD GUIDANCE THERE.
ALSO THE JAMES RIVER VALLEY HAD OVER INCH OF PRECIPITATION LATE
SATURDAY NIGHT...SO SOILS MAY BE A BIT SATURATED.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
NDZ001>005-009>013-017>023-031>036-040>046.

WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 1 AM
CDT /MIDNIGHT MDT/ TUESDAY FOR NDZ018-031>033.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY FOR
NDZ001>004-009>012-017.

FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR NDZ005-013-023-025-036-037-047-048-050-051.

&&

SHORT TERM/HYDROLOGY...NH
LONG TERM/AVIATION...JPM
Hazardous weather outlook, May 24, 4:51 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT MON MAY 24 2010

NDZ001>004-009>012-017>022-031>035-040>046-251000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-
451 AM CDT MON MAY 24 2010 /351 AM MDT MON MAY 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. SOME THUNDERSTORM MAY BE SEVERE WITH LOCALLY HEAVY
RAINFALL...LARGE HAIL...AND STRONG WINDS CENTRAL AND EAST.
ISOLATED TORNADOES ARE POSSIBLE SOUTH CENTRAL AND SOUTHEAST THIS
AFTERNOON AND EVENING.

STRONG WINDS AHEAD OF SURFACE LOW PRESSURE WILL DEVELOP WEST AND
NORTH CENTRAL THIS AFTERNOON WITH GUSTS TO NEAR 45 MPH POSSIBLE.
SEE WWW.WEATHER.GOV FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWESTERLY WINDS ARE EXPECTED TUESDAY AS SURFACE LOW
PRESSURE LIFTS NORTH INTO SOUTH CENTRAL CANADA. GUSTS TO NEAR 60
MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WEST
AND MUCH OF CENTRAL NORTH DAKOTA FOR TUESDAY.

THERE IS SLIGHT CHANCE FOR THUNDERSTORMS WEST AND SOUTH WEDNESDAY
NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS FAR
NORTHWEST AND NORTH CENTRAL THURSDAY NIGHT INTO FRIDAY.

A BETTER CHANCE FOR THUNDERSTORMS IS FORECAST FOR SATURDAY AND
SUNDAY. MEDIUM RANGE FORECAST MODELS ARE INDICATING AN INCREASED
THREAT FOR POSSIBLE STRONG THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT. HOWEVER...THE UNCERTAINTY REMAINS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

NDZ005-013-023-025-036-037-047-048-050-051-251000-
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
451 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. SOME THUNDERSTORM MAY BE SEVERE WITH LOCALLY HEAVY
RAINFALL...LARGE HAIL...AND STRONG WINDS CENTRAL AND EAST.
ISOLATED TORNADOES ARE POSSIBLE SOUTH CENTRAL AND SOUTHEAST THIS
AFTERNOON AND EVENING.

THERE IS POTENTIAL FOR VERY HEAVY RAIN WITH THIS SYSTEM ACROSS
CENTRAL NORTH DAKOTA. BE PREPARED FOR HEAVY RAINS THAT MAY CAUSE
FLASH FLOODING...AND FLOODING OF LOW LYING AREAS TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWESTERLY WINDS ARE EXPECTED TUESDAY AS SURFACE LOW
PRESSURE LIFTS NORTH INTO SOUTH CENTRAL CANADA. GUSTS TO NEAR 60
MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WEST
AND MUCH OF CENTRAL NORTH DAKOTA FOR TUESDAY.

A CHANCE FOR THUNDERSTORMS IS FORECAST FOR SATURDAY AND SUNDAY.
MEDIUM RANGE FORECAST MODELS ARE INDICATING AN INCREASED THREAT
FOR POSSIBLE STRONG THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
HOWEVER...THE UNCERTAINTY REMAINS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

NH

In the hours before

Local storm report, May 24, 10:42 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1042 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             13 N TAPPEN             47.06N 99.64W
05/24/2010  E1.00 INCH       KIDDER             ND   LAW ENFORCEMENT

            QUARTER SIZED HAIL.

&&

CLH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:05 AM CDTSevere Thunderstorm WarningBISDickey55 min
May 24, 2:47 AM CDTHigh Wind WatchBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 20 more23 hr
May 24, 2:47 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 10 more23 hr
May 24, 10:32 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells43 min
May 24, 12:19 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman56 min
May 24, 12:53 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Stutsman52 min
May 24, 1:53 PM CDTSevere Thunderstorm WarningBISLaMoure12 min
May 24, 1:57 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman48 min
May 24, 2:27 PM CDTTornado WarningBISLaMoure, Logan23 min
May 24, 4:37 PM CDTSevere Thunderstorm WarningBISAdams38 min
May 24, 4:50 PM CDTTornado WarningBISAdams25 min
May 24, 5:10 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger50 min
May 24, 5:15 PM CDTTornado WarningBISAdams, Hettinger30 min
May 24, 5:33 PM CDTSevere Thunderstorm WarningBISAdams57 min
May 24, 5:42 PM CDTFlash Flood WarningBISLaMoure, Stutsman4 hr
May 24, 5:54 PM CDTTornado WarningBISHettinger, Stark36 min
May 24, 5:58 PM CDTAreal Flood AdvisoryBISAdams, Hettinger3 hr
May 24, 6:06 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh, Stutsman54 min
May 24, 6:07 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger53 min
May 24, 6:09 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman51 min
May 24, 6:33 PM CDTSevere Thunderstorm WarningBISDunn, Grant, Hettinger, Mercer, Morton, Oliver and 2 more57 min
May 24, 6:46 PM CDTTornado WarningBISMorton, Stark15 min
May 24, 6:48 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman27 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.